Chin. Phys. Lett.  2017, Vol. 34 Issue (1): 010201    DOI: 10.1088/0256-307X/34/1/010201
Painlevé Integrability, Consistent Riccati Expansion Solvability and Interaction Solution for the Coupled mKdV-BLMP System
Jun-Chao Chen**, Zheng-Yi Ma, Ya-Hong Hu
Department of Mathematics, Lishui University, Lishui 323000
Download: PDF(325KB)   PDF(mobile)(318KB)   HTML
Export: BibTeX | EndNote | Reference Manager | ProCite | RefWorks
Abstract The integrability of the coupled, modified KdV equation and the potential Boiti–Leon–Manna–Pempinelli (mKdV-BLMP) system is investigated using the Painlevé analysis approach. It is shown that this coupled system possesses the Painlevé property in both the principal and secondary branches. Then, the consistent Riccati expansion (CRE) method is applied to the coupled mKdV-BLMP system. As a result, it is CRE solvable for the principal branch while non-CRE solvable for the secondary branch. Finally, starting from the last consistent differential equation in the CRE solvable case, soliton, multiple resonant soliton solutions and soliton-cnoidal wave interaction solutions are constructed explicitly.
Received: 21 October 2016      Published: 29 December 2016
PACS:  02.30.Ik (Integrable systems)  
  05.45.Yv (Solitons)  
Fund: Supported by the Natural Science Foundation of Zhejiang Province of China under Grant No LY14A010005.
Cite this article:   
Jun-Chao Chen, Zheng-Yi Ma, Ya-Hong Hu 2017 Chin. Phys. Lett. 34 010201
URL:       OR
E-mail this article
E-mail Alert
Articles by authors
Jun-Chao Chen
Zheng-Yi Ma
Ya-Hong Hu
[1]Ablowitz M J, Ramani A and Segur H 1978 Lett. Nuovo Cimento 23 333
[2]Weiss J, Tabor M and Carnevale G 1983 J. Math. Phys. 24 522
[3]Jimbo M, Kruskal M D and Miwa T 1982 Phys. Lett. A 92 59
[4]Conte R 1989 Phys. Lett. A 140 383
[5]Lou S Y, Hu X R and Chen Y 2012 J. Phys. A 45 155209
[6]Hu X R, Lou S Y and Chen Y 2012 Phys. Rev. E 85 056607
[7]Cheng X P, Chen C L and Lou S Y 2014 Wave Motion 51 1298
[8]Chen J C, X P Xin X P and Chen Y 2014 J. Math. Phys. 55 053508
[9]Chen J C and Chen Y 2014 J. Nonlinear Math. Phys. 21 454
[10]Cheng X P, Lou S Y, Chen C L and Tang X Y 2014 Phys. Rev. E 89 043202
[11]Xin X P, Chen J C and Chen Y 2014 Chin. Ann. Math. 35 841
[12]Ma Z Y, Fei J X and Chen Y M 2014 Appl. Math. Lett. 37 54
[13]Lou S Y 2015 Stud. Appl. Math. 134 372
[14]Chen C L and Lou S Y 2013 Chin. Phys. Lett. 30 110202
[15]Chen C L and Lou S Y 2014 Commun. Theor. Phys. 61 545
[16]Lou S Y, Cheng X P and Tang X Y 2014 Chin. Phys. Lett. 31 070201
[17]Yu W F, Lou S Y, Yu J and Hu H W 2014 Chin. Phys. Lett. 31 070203
[18]Wang Y H 2014 Appl. Math. Lett. 38 100
[19]Hu X R and Chen Y 2015 Chin. Phys. B 24 090203
[20]Liu X Z, Ren B and Yu J 2015 Chin. Phys. B 24 080202
[21]Hu X R and Chen Y 2015 Chin. Phys. B 24 030201
[22]Wang J Y, Liang Z F and Tang X Y 2014 Phys. Scr. 89 025201
[23]Boiti M, Leon J J P, Manna M and Pempinelli F 1986 Inverse Probl. 2 271
[24]Wazwaz A M 2016 Appl. Math. Lett. 58 1
Related articles from Frontiers Journals
[1] Ya-Hong Hu, Jun-Chao Chen. Solutions to Nonlocal Integrable Discrete Nonlinear Schrödinger Equations via Reduction[J]. Chin. Phys. Lett., 2018, 35(11): 010201
[2] Wen-Bin He, Xi-Wen Guan. Exact Entanglement Dynamics in Three Interacting Qubits[J]. Chin. Phys. Lett., 2018, 35(11): 010201
[3] Jun Yang, Zuo-Nong Zhu. Higher-Order Rogue Wave Solutions to a Spatial Discrete Hirota Equation[J]. Chin. Phys. Lett., 2018, 35(9): 010201
[4] Zhou-Zheng Kang, Tie-Cheng Xia, Xi Ma. Multi-Soliton Solutions for the Coupled Fokas–Lenells System via Riemann–Hilbert Approach[J]. Chin. Phys. Lett., 2018, 35(7): 010201
[5] Xiang-Shu Liu, Yang Ren, Zhan-Ying Yang, Chong Liu, Wen-Li Yang. Nonlinear Excitation and State Transition of Multi-Peak Solitons[J]. Chin. Phys. Lett., 2018, 35(7): 010201
[6] Zhao-Wen Yan, Mei-Na Zhang Ji-Feng Cui. Higher-Order Inhomogeneous Generalized Heisenberg Supermagnetic Model[J]. Chin. Phys. Lett., 2018, 35(5): 010201
[7] Senyue Lou, Ji Lin. Rogue Waves in Nonintegrable KdV-Type Systems[J]. Chin. Phys. Lett., 2018, 35(5): 010201
[8] Xin Wang, Lei Wang. Soliton, Breather and Rogue Wave Solutions for the Nonlinear Schrödinger Equation Coupled to a Multiple Self-Induced Transparency System[J]. Chin. Phys. Lett., 2018, 35(3): 010201
[9] Yu Wang, Biao Li, Hong-Li An. Dark Sharma–Tasso–Olver Equations and Their Recursion Operators[J]. Chin. Phys. Lett., 2018, 35(1): 010201
[10] Jie Zhou, Hong-Yi Su, Fu-Lin Zhang, Hong-Biao Zhang, Jing-Ling Chen. Solving the Jaynes–Cummings Model with Shift Operators Constructed by Means of the Matrix-Diagonalizing Technique[J]. Chin. Phys. Lett., 2018, 35(1): 010201
[11] Sen-Yue Lou, Zhi-Jun Qiao. Alice–Bob Peakon Systems[J]. Chin. Phys. Lett., 2017, 34(10): 010201
[12] Kui Chen, Da-Jun Zhang. Notes on Canonical Forms of Integrable Vector Nonlinear Schrödinger Systems[J]. Chin. Phys. Lett., 2017, 34(10): 010201
[13] Jian-Bing Zhang, Ying-Yin Gongye, Shou-Ting Chen. Soliton Solutions to the Coupled Gerdjikov–Ivanov Equation with Rogue-Wave-Like Phenomena[J]. Chin. Phys. Lett., 2017, 34(9): 010201
[14] Chun-Hong Zhang, Rui Wang, Ke Wu, Wei-Zhong Zhao. A Realization of the $W_{1+\infty}$ Algebra and Its $n$-Algebra[J]. Chin. Phys. Lett., 2017, 34(8): 010201
[15] Yi-Cong Yu, Xi-Wen Guan. A Unified Approach to the Thermodynamics and Quantum Scaling Functions of One-Dimensional Strongly Attractive $SU(w)$ Fermi Gases[J]. Chin. Phys. Lett., 2017, 34(7): 010201
Full text